American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 97 found      Go to page: 1 2 3 4

[31] Constantin Costara and Thomas Ransford. On local irreducibility of the spectrum. Proc. Amer. Math. Soc. 135 (2007) 2779-2784. MR 2317952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jor-Ting Chan, Chi-Kwong Li and Nung-Sing Sze. Mappings preserving spectra of products of matrices. Proc. Amer. Math. Soc. 135 (2007) 977-986. MR 2262897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Delin Chu and Moody Chu. Low rank update of singular values. Math. Comp. 75 (2006) 1351-1366. MR 2219032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. Melman. Computation of the Newton step for the even and odd characteristic polynomials of a symmetric positive definite Toeplitz matrix. Math. Comp. 75 (2006) 817-832. MR 2196993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Chun-Hua Guo and Peter Lancaster. Algorithms for hyperbolic quadratic eigenvalue problems. Math. Comp. 74 (2005) 1777-1791. MR 2164096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Chi-Kwong Li and Yiu-Tung Poon. Off-diagonal submatrices of a Hermitian matrix. Proc. Amer. Math. Soc. 132 (2004) 2849-2856. MR 2063102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Zhongxiao Jia. The convergence of harmonic Ritz values, harmonic Ritz vectors and refined harmonic Ritz vectors. Math. Comp. 74 (2005) 1441-1456. MR 2137011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Xiaobai Sun and Enrique S. Quintana-Ortí. Spectral division methods for block generalized Schur decompositions. Math. Comp. 73 (2004) 1827-1847. MR 2059738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S.-H. Lui. A pseudospectral mapping theorem. Math. Comp. 72 (2003) 1841-1854. MR 1986807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. Böttcher, M. Embree and V. I. Sokolov. The spectra of large Toeplitz band matrices with a randomly perturbed entry. Math. Comp. 72 (2003) 1329-1348. MR 1972739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. Serra Capizzano and E. Tyrtyshnikov. How to prove that a preconditioner cannot be superlinear. Math. Comp. 72 (2003) 1305-1316. MR 1972737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information   
View Article: PDF

[46] J. Marshall Ash and Gang Wang. Sets of uniqueness for spherically convergent multiple trigonometric series. Trans. Amer. Math. Soc. 354 (2002) 4769-4788. MR 1926836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Tai-Lin Wang and William B. Gragg. Convergence of the unitary $QR$ algorithm with a unimodular Wilkinson shift. Math. Comp. 72 (2003) 375-385. MR 1933826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Tai-Lin Wang and William B. Gragg. Convergence of the shifted $QR$ algorithm for unitary Hessenberg matrices. Math. Comp. 71 (2002) 1473-1496. MR 1933041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Rajendra Bhatia and Xingzhi Zhan. Compact operators whose real and imaginary parts are positive. Proc. Amer. Math. Soc. 129 (2001) 2277-2281. MR 1823910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robin Harte. Block diagonalization in Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 181-190. MR 1784022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ki Hang Kim, Nicholas S. Ormes and Fred W. Roush. The spectra of nonnegative integer matrices via formal power series. J. Amer. Math. Soc. 13 (2000) 773-806. MR 1775737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Melman. Extreme eigenvalues of real symmetric Toeplitz matrices. Math. Comp. 70 (2001) 649-669. MR 1813143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[55] Zhongxiao Jia and G. W. Stewart. An analysis of the Rayleigh--Ritz method for approximating eigenspaces. Math. Comp. 70 (2001) 637-647. MR 1697647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Joachim Rosenthal and Xiaochang Wang. Eigenvalue completions by affine varieties. Proc. Amer. Math. Soc. 128 (2000) 643-646. MR 1709764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] K.-H. Förster and B. Nagy. The index of triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000) 1167-1176. MR 1664366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Timothy Y. Chow. The $Q$-spectrum and spanning trees of tensor products of bipartite graphs. Proc. Amer. Math. Soc. 125 (1997) 3155-3161. MR 1415578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] William Helton, Joachim Rosenthal and Xiaochang Wang. Matrix extensions and eigenvalue completions, the generic case. Trans. Amer. Math. Soc. 349 (1997) 3401-3408. MR 1432201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 97 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia